Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL83X0310651

Export

Selection :

DUALITY FOR LINEAR SYSTEMS OVER RINGS

Author
NAUDE G; NOLTE C
CSIR, NATIONAL RES. INST. MATH. SCI./PRETORIA/ZAF
Source
INFORMATION AND CONTROL; ISSN 0019-9958; USA; DA. 1981; VOL. 50; NO 1; PP. 85-90; BIBL. 7 REF.
Document type
Article
Language
English
Keyword (fr)
SYSTEME LINEAIRE ATTEIGNABILITE OBSERVABILITE DUALITE ANNEAU THEORIE CATEGORIE AUTOMATIQUE MATHEMATIQUES APPLIQUEES
Keyword (en)
LINEAR SYSTEM REACHABILITY OBSERVABILITY DUALITY RING CATEGORY THEORY CONTROL THEORY APPLIED MATHEMATICS
Keyword (es)
AUTOMATICA MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL83X0310651

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web